Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Completely decomposable flat modules over locally factorial domains

Author: E. L. Lady
Journal: Proc. Amer. Math. Soc. 54 (1976), 27-31
MathSciNet review: 0387265
Full-text PDF

Abstract | References | Additional Information

Abstract: Rank $ 1$ flat modules are classified for a locally factorial noetherian domain by extending the concept of divisor. A direct sum of rank one flat modules in called completely decomposable. A summand of a completely decomposable module is a direct sum of homogeneous components but need not be completely decomposable.

References [Enhancements On Off] (What's this?)

Additional Information

Keywords: Divisor, type, completely decomposable module, flat, Krull domain
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society